# SDR UPS02438668

- Difficulty date: May 7, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 65B172235
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING REAR SPAR TO WING CTR SECTION UPPER SPLICE FITTING FOUND CRACKED AT RADIUS AREA.  LT UPPER SPLICE FITTING REPLACED AS PER EO B747-5740-4366 APP H PG 46.
